# SDR UIEA2018121702862

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,920 hours, 12,468 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indication Sys
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 3 FAN VIBRATION INDICATOR OF UP TO 4.5 DURING CLIMB NO PHYSICAL VIBRATION. INSPECTED INLET AND EXHAUST AREAS CHECKED FOR LOOSE DUCTS ON ENG AND NONE FOUND OK FOR SERVICE REF AMM 71-00-00.
